# SDR 99ZZZM689

- Difficulty date: August 27, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7375F
- Make and model: Boeing 737291
- Aircraft serial: 20363
- System (JASC): 8012 · Engine Start Valves/Controls
- Part: Start Valve
- Part number: 97910231
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A, E

## Discrepancy

NR 2 ENGINE START VALVE LGHT CAME O NDURING CLIMB FOLLOWED BY NR 2 FIRE WARNING INDICATION.  REDUCED POWER LIGHT OFF.  SHUT ENGINE DOWN AND RETURNED TO ACY.  T/S SYSTEM FOUND START VALVE STUCK OPEN AND DAMAGE TO, STARTER, CSD INLINE FILTER HOUSING.  REMOVED AND REPLACED NR 2 ENGINE STARTER AND START VALVE IAW MM 80-11-21.  REMOVED AND REPLACED CSD INLINE FILTER ASSEMBLY AND SERVICED CSD IAW 24-11-31.  RUN UP OPS AND LEAK CHECKED.  (M)
